# SDR AALA202412030884

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 35,901 hours, 14,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STRAP FROM THE EMERGENCY ESCAPE SLIDE FOR THE AFT LEFT DOOR (4L) WAS DANGLING OUTSIDE THE AIRCRAFT AFTER PUSHBACK FROM LAS.  WE STOPPED THE PUSH AND HAD CATERING COME BACK OUT AND OPEN AND RE-CLOSE THAT DOOR WITH THE STRAP SECURED INSIDE. MAINTENANCE RESECURED THE STRAP AS REQUIRED.
